# SDR ASAA2013080695739

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 26,532 hours, 7,963 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 8243921003
- Part serial: 06097886
- Condition: Inoperative
- Location: Cabin Altitude
- Part time: 26,536 hours, 7,964 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT ALTITUDE DISPLAY INOPERATIVE.  ACFT GROUNDED.  REPLACED CABIN PRESSURE CONTROL MODULE IAW AMM 21-31-02.  ALL GROUND VERIFICATION TESTS PASS.
